# SDR FDEA202508061376

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N292FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63133
- Aircraft time: 2,591 hours, 1,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMP. AT APOX. STA 350 & RBL11 TO RBL33 FLOORBOARD PANEL 222AFF ABOVE   SURFACE SKIN HAS INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL (PNL# 222AFF MPN: 141T5856-107) AT STA. 285   412 BETWEEN   RBL11   RBL33 IN REF. TO DRW# 141T5856-107. THIS IS A MAJOR REPAIR. SEE JPF WORK STEPS   ACCOMPLISHED. THE INSTALLATION OF FLOOR PANEL ACCOMPLISHED ON WO# 90714, NR# 0209.
